MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 05860636001
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable na electrode results for 2 patient samples on a cobas 6000 c (501) module.Patient 1: (id: (b)(6): the initial result was 177 mmol/l.The repeated result was 135 mmol/l.Patient 2: (id: (b)(6): the initial result was 167 mmol/l.The repeated result was 138 mmol/l.The questionable results were reported outside the laboratory and corrected reports were filed.The samples were repeated due to failing delta checks and the initial result for patient 1 did not match the patient's clinical history.The repeated results were obtained on another analyzer and were believed to be correct.
 
Additional Manufacturer Narrative
The analyzer's serial number is (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
Sections d1-d4, g1, and g4 were updated.The field service representative found the rinse tubing was cracked.The rinse tubing was adjusted to resolve the leak.After service, no issues were reported by the customer.The investigation determined the service actions resolved the issue.

Brand Name
COBAS 6000 C (501) MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key20260712
Report Number1823260-2024-02710
Device Sequence Number7545817
Product Code JJE
UDI-Device Identifier08430215011546
UDI-Public08430215011546
Combination Product (Y/N)Y
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05860636001
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/27/2024
Supplement Date Received by Manufacturer10/19/2024
Initial Report FDA Received Date09/19/2024
Supplement Report FDA Received Date11/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PATIENT 1: ALBUTEROL; PATIENT 1: ASPIRIN; PATIENT 1: BRISDOL; PATIENT 1: CARVETILOL; PATIENT 1: DEXTROSE AND GLUCOSE; PATIENT 1: FLOMAX; PATIENT 1: HYDROCORTISONE; PATIENT 1: KETOROLAC; PATIENT 1: LEVANOX; PATIENT 1: LEVOTHYROXINE; PATIENT 1: LORAZEPAM; PATIENT 1: MAGNESIUM SULFATE; PATIENT 1: MENTHOL ZINC OXIDE TOPICAL OINTMENT; PATIENT 1: NORFLEX INJECTABLE; PATIENT 1: PEPSID; PATIENT 1: PLAVIX; PATIENT 1: POTASSIUM CHLORIDE; PATIENT 1: POTASSIUM PHOSPHATE/SODIUM PHOSPHATE; PATIENT 1: SODIUM CHLORIDE; PATIENT 1: SUROSEMIDE; PATIENT 2: BENADRYL INJECTION; PATIENT 2: LABETALOL; PATIENT 2: NORMAL SALINE 1000ML INFUSION; PATIENT 2: PROCHLORTERAZINE INJECTION
Patient Age81 YR
Patient SexMale
Patient Weight69 KG